# SDR ASOA2014110511599

- Difficulty date: October 22, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 28,555 hours, 26,298 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CARGO FLOOR SUPPORT FROM BS 574 - 621 HAS CORROSION AT FLOORBOARD SCREW HOLES.  REPAIRED IAW REO 601R-53-00-526 AND GREO 601R-53-00-526 REV.
